Vol. 1, No. 2, 1951

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A theorem on the representation theory of Jordan algebras

William H. Mills

Vol. 1 (1951), No. 2, 255–264
Mathematical Subject Classification
Primary: 09.1X
Milestones
Received: 20 November 1950
Published: 1 June 1951
Authors
William H. Mills